# SDR CA190510014

- Difficulty date: May 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ME406
- Condition: Out Of Limits
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TESTING ELT ON ITS ANNUAL CERTIFICATION AS PER CAR 571 APPENDIX G FOUND TRANSMITTING POWER ON THE 121.5 MGHZ FREQUENCEY BELOW SPECIFICATIONS. (TC# 20190510014)
